CSN Login
Members Online: 6

You are here

Great news!

CSN is getting an upgrade. All of your posts will still be here, but the website will have a new look, new features and be mobile-friendly. To prepare for the changes, the site will be down briefly at the end November. We’ll continue to provide updates as we get closer.    

Ca 125 rising already

Ro10's picture
Ro10
Posts: 1579
Joined: Jan 2009

My CA 125 went from 43.7 to 84.4. It has been 8 weeks since my last chemo. I was disappointed that it was that high already. When I finished my first round of chemo my CA 125 started to rise irght away, but it was more slowly.

I will continue to be in observation. I will have repeat lab and a CAT scan in October. We are going to New Mexico for two weeks, so I asked if I could wait until we got back to have the tests run.

I feel so much better now. My nausea lasted about 6 weeks after the last chemo. I am still tired, but that is getting better, too. Otherwise I have no symptoms. We have been doing a lot of traveling visiting out of town relatives. It has been nice having fun things on the calendar, rather than doctor appointments, tests or chemo. In peace and caring.

upsofloating's picture
upsofloating
Posts: 473
Joined: Dec 2009

Symptom-free and able to travel and enjoy life -- that's the best. Wish that CA125 wasn't creeping up. That has happened to me both times I've stopped second-line chemo as well. And it is so wonderful to be free of all those appointments and just focus on the fun upcoming trips you have planned. I'm so glad you are able to do so. Live for today!
Annie

lindaprocopio's picture
lindaprocopio
Posts: 2022
Joined: Oct 2008

I am wrapping up a 4 month chemo break (taken so my blood counts would be good enough for the 3 surgeries involved with this radioembolism that I've had this spring & summer). My CA125 taken just before Friday's radioembolism was over 11,000 (11,000!) Just a number. Just a number, Ro. Annie's right, as long as you feel good and can 'live large', that's living. LIVE ON, sweet girl! Have a wonderful time on your break. I know I sure have enjoyed mine.

And, believe me, it's not my CA125 number that has me up at this crazy hour since I've known that number for days now and my CA125 hasn't been below 2000 since I had the liver mets. It's the 12 days of post-radioembolism steroids that I owe this sleepless night and rosy red face to!

HellieC's picture
HellieC
Posts: 524
Joined: Nov 2010

So sorry to hear that the darned number is rising. But, as Linda says, it's just a number! sometimes I wonder if I'm "lucky" that it isn't a good marker for me, as it isn't there in the background jabbing away at me!
You feel well and symptom-free - that's the main thing Enjoy those breaks and fun things coming up on the calendar. You have had a rough year of treatment - I do hope you can enjoy this break time.
Kindest thoughts
Helen

kumar
Posts: 109
Joined: Aug 2009

I love you and i really mean that.

You and Karen are my strentgh...

Bless u Kumar

kumar
Posts: 109
Joined: Aug 2009

I love you and i really mean that.

You and Karen are my strentgh...

Bless u Kumar

norma2's picture
norma2
Posts: 486
Joined: Aug 2009

Thinking of you. Have a good trip to New Mexico.

kkstef's picture
kkstef
Posts: 706
Joined: May 2008

Ro, although I was not happy to hear about the rise in your CA125, I am so happy to hear that you feel so much better and are no longer nauseated, etc. Enjoy the fun things on your calendar...and I agree....MUCH better that health related appointments.

Have a wonderful trip to New Mexico.... 2 years ago we went to Santa Fe to celebrate the end of treatment and had such a wonderful time. Not sure where you are headed, but know you will enjoy it! Glad you postponed further tests until your return.

Big hugs, Karen

Cindy Bear
Posts: 570
Joined: Jul 2009

you are feeling well (other than fatigue) and that you've had a nice break from chemo and are enjoying your summer, family, friends and traveling. Enjoy your trip to NM!!!

susafina
Posts: 134
Joined: May 2010

RO,
Forget those numbers for awhile and enjoy your trip. You have always been an inspiration to me so please just go and have a great time!
SUE

Songflower's picture
Songflower
Posts: 631
Joined: Apr 2009

As someone who has relapsed Ro, I am on Gemzar now and it is working great. I didn't have any results with topotecan. I hate numbers. I don't even call for them any more. I want you to have fun on your trip. There are more medications out there to zap it. Alot of oncologists believe in waiting to zap it again anyway. I am taking it weekly which ties us down but it's so much easier to take. I have three weeks on and one off. I am going to the mountains this week and I know I won't think of CA 125. Sometimes I think it is better to let go of it. My Gyn Onc is looking for other treatments for me but med onc is very satisfied with Gemzar. Also, Dr. D the Gyn Onc has one patient that has lived for years (she's 82") and she takes oxiplatinum four months, then off six months. It has kept her going for years. So if it goes up just go on with life. I have also relapsed so soon after treatment that I don't even do the NED dance. I dance just when I have a week without chemo! I have learned to put it out of my mind and I didn't think I would.

I love you and admire all you've done since chemo. All you've done on chemo.
Love you, Diane Forgive the chemo brain errors

maggie_wilson's picture
maggie_wilson
Posts: 616
Joined: Nov 2009

please try not to worry about your numbers, especially when you're on vacation. sometimes they mean something, and sometimes they don't. since you have already had experience with your ca 125 rising after your first chemo, and still, if i recall correctly, had a fairly long remission, that just may be your way, ca 125 goes up, but you still enjoy a nice long remission. i know each chemo can have different effects, but i always look for patterns, and this could be yours.

i finished chemo 3 weeks ago, and was glad to hear that your nausea dissipated after 6 weeks; nothing worse than nausea, in my opinion. i'm still quite tired, as you said you were still tired, but getting better. it seems we're on similar paths, with you about two months ahead of me. may we both enjoy long, long remissions, which of course, is my hope for all of us. i'm also intending to try high dose vitamin c iv in a few weeks, so we'll see what that does. i think this doctor also recommends a mistletoe derivative, which i've seen mentioned on the ovarian site, along with other supplements, and a slightly different take on diet, e.g., he recommends good fats, grass fed meats, etc. i'll know alot more when i meet with him towards the end of the month.

sisterhood,
maggie

Subscribe to Comments for "Ca 125 rising already"